Alert archive / Kansas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 119, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 28, 2018, 5:27 PM CDT for 5 counties in Kansas. It was in force for 63 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2018, 5:27 PM CDT (22:27 UTC)
- Expired
- May 28, 2018, 6:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Finney County, KS, Grant County, KS, Kearny County, KS, Stanton County, KS, Stevens County, KS
The radar
The Dodge City radar (KDDC), 124 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 6:08 PM CDT | HAIL 1 | 3 Nnw Ulysses, KS | |
| May 28, 6:12 PM CDT | TSTM WND GST 63 | 4 Sse Lakin, KS | |
| May 28, 6:18 PM CDT | TSTM WND GST 61 | 1 Nw Ulysses, KS | MESONET STATION KULS, 1 NW ULYSSES. |
| May 28, 6:18 PM CDT | TSTM WND GST 61 | 2 Nnw Ulysses, KS | AWOS AT ULYSSES AIRPORT. |
| May 28, 6:23 PM CDT | HAIL 1 | 4 Nnw Ulysses, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 3:17 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2062 J/kg
- Mixed-layer CIN
- -155 J/kg
- Mixed-layer LCL
- 1158 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
027
WUUS53 KDDC 282227
SVRDDC
KSC055-067-093-187-189-282330-
/O.NEW.KDDC.SV.W.0119.180528T2227Z-180528T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
527 PM CDT MON MAY 28 2018
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Eastern Kearny County in southwestern Kansas...
Southwestern Finney County in southwestern Kansas...
Grant County in southwestern Kansas...
Southeastern Stanton County in southwestern Kansas...
Northwestern Stevens County in southwestern Kansas...
* Until 630 PM CDT
* At 527 PM CDT, a severe thunderstorm was located 12 miles south of
Ulysses, moving north at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Ulysses, Lakin, Holcomb, Deerfield and Hickok.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3738 10156 3739 10156 3739 10159 3815 10125
3810 10092 3759 10115 3728 10132
TIME...MOT...LOC 2227Z 195DEG 49KT 3741 10143
HAIL...1.50IN
WIND...60MPH
$$
TATRO4 follow-up statements
030
WWUS53 KDDC 282237
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
537 PM CDT MON MAY 28 2018
KSC187-189-282246-
/O.CAN.KDDC.SV.W.0119.000000T0000Z-180528T2330Z/
Stanton KS-Stevens KS-
537 PM CDT MON MAY 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STANTON AND
NORTHWESTERN STEVENS COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1000 PM CDT for
southwestern Kansas.
LAT...LON 3743 10145 3745 10151 3746 10153 3753 10153
3815 10125 3810 10092 3774 10108 3774 10109
3759 10115 3739 10126
TIME...MOT...LOC 2236Z 209DEG 46KT 3752 10141
$$
KSC055-067-093-282330-
/O.CON.KDDC.SV.W.0119.000000T0000Z-180528T2330Z/
Kearny KS-Finney KS-Grant KS-
537 PM CDT MON MAY 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EASTERN KEARNY...SOUTHWESTERN FINNEY AND GRANT COUNTIES...
At 536 PM CDT, a severe thunderstorm was located 5 miles southwest of
Ulysses, moving northeast at 45 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Ulysses, Lakin, Holcomb, Deerfield and Hickok.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3743 10145 3745 10151 3746 10153 3753 10153
3815 10125 3810 10092 3774 10108 3774 10109
3759 10115 3739 10126
TIME...MOT...LOC 2236Z 209DEG 46KT 3752 10141
HAIL...1.50IN
WIND...60MPH
$$
TATRO985
WWUS53 KDDC 282256
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
556 PM CDT MON MAY 28 2018
KSC055-067-093-282330-
/O.CON.KDDC.SV.W.0119.000000T0000Z-180528T2330Z/
Kearny KS-Finney KS-Grant KS-
556 PM CDT MON MAY 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EASTERN KEARNY...SOUTHWESTERN FINNEY AND NORTHERN GRANT
COUNTIES...
At 556 PM CDT, a severe thunderstorm was located 10 miles north of
Ulysses, moving north at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Ulysses, Lakin, Holcomb, Deerfield and Hickok.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3750 10133 3748 10147 3749 10153 3753 10153
3815 10125 3810 10092 3774 10108 3774 10109
3760 10118 3752 10123
TIME...MOT...LOC 2256Z 196DEG 52KT 3773 10132
HAIL...1.25IN
WIND...60MPH
$$
TATRO252
WWUS53 KDDC 282305
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
605 PM CDT MON MAY 28 2018
KSC055-067-093-282330-
/O.CON.KDDC.SV.W.0119.000000T0000Z-180528T2330Z/
Kearny KS-Finney KS-Grant KS-
605 PM CDT MON MAY 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EASTERN KEARNY...SOUTHWESTERN FINNEY AND NORTHERN GRANT
COUNTIES...
At 604 PM CDT, a severe thunderstorm was located 9 miles north of
Ulysses, moving north at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Public at 5:58 PM quarter sized hail was reported in
Ulysses.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Ulysses, Lakin, Holcomb and Deerfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3755 10131 3754 10139 3751 10153 3753 10153
3815 10125 3810 10092 3774 10108 3774 10109
3760 10118 3757 10121
TIME...MOT...LOC 2304Z 196DEG 19KT 3772 10132
HAIL...1.25IN
WIND...60MPH
$$
TATRO816
WWUS53 KDDC 282325
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
625 PM CDT MON MAY 28 2018
KSC055-067-093-282334-
/O.EXP.KDDC.SV.W.0119.000000T0000Z-180528T2330Z/
Kearny KS-Finney KS-Grant KS-
625 PM CDT MON MAY 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KEARNY...SOUTHWESTERN
FINNEY AND NORTHERN GRANT COUNTIES WILL EXPIRE AT 630 PM CDT...
A severe thunderstorm watch remains in effect until 1000 PM CDT for
southwestern Kansas.
Remember, a Severe Thunderstorm Warning still remains in effect for
Kearny, Grant, and Finney counties until 7:15 PM.
LAT...LON 3755 10131 3754 10139 3751 10153 3753 10153
3815 10125 3810 10092 3774 10108 3774 10109
3760 10118 3757 10121
TIME...MOT...LOC 2324Z 195DEG 49KT 3798 10123
$$
TATROWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 2:34 PM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, May 28, 2:34 PM CDT, 2 hours 53 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 234 PM CDT Mon May 28 2018 ...Updated discussion... .SHORT TERM...(This evening through Tuesday) Issued at 222 PM CDT Mon May 28 2018 Main concern today and tonight is the severe thunderstorm potential, which has already started. Think there are two areas of concerns for two different types of severe hazards. An OFB is running from central Ellis county all the way to Sherman county. To the west, a quasi-warm front or stationary boundary extends across portions of east-central Colorado. Am mainly concerned with tornado potential with these two boundaries if a storm/supercell were to interact with said boundaries. Mesoanalysis shows east winds behind this boundary along with locally higher STP values. So, putting this all together, for areas along and north of Highway 96, am concerned with tornadoes and secondary hail. To the south, higher LCL's and weaker lower level shear (weaker due to no boundaries nearby) will favor a more hail and wind threat. Think hail size of 2-3" is likely for initial supercells. Hail size will lower (per LHP) later this evening through upscale growth and higher beneficial competition of hail embryos. A wind threat will be the main concern late this evening for much of the rest of the forecast area as a squall line is eventually expected. Ignoring the tornado, hail and wind threat, the central zones and perhaps eastern zones stand to see a good chance at seeing 1-2" of rain with the squall line if it actually develops like some of the meso models are suggesting. .LONG TERM...(Tuesday night through Monday) Issued at 222 PM CDT Mon May 28 2018 Severe thunderstorm potential for tomorrow will all depend on what happens tonight and where the mesoscale boundaries/warm sector ends up. EC suggests the main threat will be along and east of Highway 283. A cooler bl along with associated lower LCL's do suggest some tornado threat tomorrow. Best areas per warm sector placement from the models would be across the eastern/southeastern zones. Left the rest of the extended as is with FB pops and temps. Warm and dry is the long and short of it. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1200 PM CDT Mon May 28 2018 VFR conditions are expected through much of the TAF pd. Locally reduced cigs/vis will be possible in association with +TSRA moving across the terminals from west to east starting this afternoon through the evening. SVR hail and wind is also possible with the line. Storms will exit the entire region late tonight. Otherwise, SE/S winds 15-30 kt today through end of TAF pd. && .PRELIMINARY POINT TEMPS/POPS... DDC 65 86 62 89 / 80 30 40 10 GCK 63 86 60 88 / 80 20 10 10 EHA 62 86 60 89 / 20 10 10 20 LBL 65 88 61 90 / 80 10 10 10 HYS 65 81 60 87 / 70 40 60 0 P28 69 89 65 92 / 30 20 60 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Sugden LONG TERM...Sugden AVIATION...Sugden
Hazardous weather outlook, May 28, 5:19 AM CDT, 12 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 519 AM CDT Mon May 28 2018 KSZ030-031-043>046-061>066-074>081-084>090-291030- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 519 AM CDT Mon May 28 2018 /419 AM MDT Mon May 28 2018/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Thunderstorms will develop along a surface trough near the Colorado border and near an old outflow boundary in northwest Kansas this afternoon. Hail up to the size of ping-pong balls and damaging wind gusts may accompany the more intense thunderstorms. Although the threat of tornadoes is not high, a tornado is possible with any discrete supercell especially around sunset when the low level jet develops. Day 1 Hazards ------------- * Tornado: Limited risk * Hail: Elevated risk * Thunderstorm wind damage: Elevated risk * Lightning: Elevated risk * Non-thunderstorm wind: Limited risk * Fire weather: Elevated risk .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Days 2-7 Discussion ------------------- Scattered thunderstorms are likely to develop again Tuesday as an upper level cold pool approaches western Kansas. Thunderstorms may be ongoing Tuesday morning in northwest Kansas and will develop southeast with time. Hail up to the size of ping-pong balls and heavy rain can be expected with the more intense thunderstorms, especially near a retreating outflow boundary in south central Kansas Tuesday afternoon. Thunderstorms may occur Wednesday and Thursday, but the probability of severe weather is low. Hot weather will develop Friday with highs near 100 degrees especially in the Red Hills. Active fire behavior can be expected. Days 2-7 Hazards ---------------- * Tuesday - Lightning: Elevated risk - Severe thunderstorm: Elevated risk * Wednesday - Lightning: Limited risk * Thursday No hazards. * Friday - Lightning: Limited risk - Fire weather: Elevated risk * Saturday No hazards. * Sunday - Lightning: Limited risk .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed after 300 PM in Trego and Ness Counties and near the Colorado border. Spotter activation may be required farther east during the afternoon and evening as a line of thunderstorms moves to near Highway 283 by 9 PM. && For more details visit our webpage http://weather.gov/ddc/ehwo
In the hours before
Local storm report, May 28, 4:32 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
432 PM CDT MON MAY 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HEAVY RAIN 5 NNE COLLYER 39.11N 100.09W
05/28/2018 E5.20 INCH TREGO KS PUBLIC
5.2 INCHES OF RAIN REPORTED AT TIME OF CALL.
&&Special weather statement, May 28, 4:38 PM CDT, 49 minutes before
Special Weather Statement National Weather Service Dodge City KS 438 PM CDT MON MAY 28 2018 KSZ043-044-063-077-282230- Gray KS-Finney KS-Lane KS-Scott KS- 438 PM CDT MON MAY 28 2018 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FINNEY...SOUTHEASTERN SCOTT...SOUTHWESTERN LANE AND NORTHWESTERN GRAY COUNTIES UNTIL 530 PM CDT... At 438 PM CDT, Doppler radar was tracking a strong thunderstorm 4 miles northwest of Pierceville, moving north at 40 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Pierceville and Grigston. A tornado watch remains in effect until 1000 PM CDT for west central Kansas. A severe thunderstorm watch remains in effect until 1000 PM CDT for southwestern Kansas. LAT...LON 3784 10068 3787 10083 3848 10075 3839 10039 TIME...MOT...LOC 2138Z 193DEG 42KT 3793 10073 TATRO
Special weather statement, May 28, 4:40 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Dodge City KS
440 PM CDT MON MAY 28 2018
KSZ030-282245-
Trego KS-
440 PM CDT MON MAY 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TREGO COUNTY UNTIL
545 PM CDT...
At 440 PM CDT, Doppler radar was tracking a strong thunderstorm very
near Voda, moving north at 15 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Collyer and Voda.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 1000 PM CDT for west central
Kansas.
LAT...LON 3894 9995 3899 10015 3909 10015 3913 10014
3913 9985
TIME...MOT...LOC 2140Z 195DEG 13KT 3904 10004
SUGDENLocal storm report, May 28, 4:55 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
455 PM CDT MON MAY 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 4 ESE PENDENNIS 38.63N 100.27W
05/28/2018 E1.00 INCH LANE KS PUBLIC
&&Special weather statement, May 28, 4:57 PM CDT, 30 minutes before
Special Weather Statement National Weather Service Dodge City KS 457 PM CDT MON MAY 28 2018 KSZ084-282245- Morton KS- 457 PM CDT MON MAY 28 2018 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MORTON AND SOUTHERN STANTON COUNTIES UNTIL 545 PM CDT... At 457 PM CDT, Doppler radar was tracking a strong thunderstorm 9 miles west of Elkhart, moving northeast at 40 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Richfield. A severe thunderstorm watch remains in effect until 1000 PM CDT for southwestern Kansas. LAT...LON 3739 10204 3739 10163 3699 10191 3699 10204 TIME...MOT...LOC 2157Z 206DEG 41KT 3698 10207 TATRO
Special weather statement, May 28, 5:07 PM CDT, 20 minutes before
Special Weather Statement National Weather Service Dodge City KS 507 PM CDT MON MAY 28 2018 KSZ030-282300- Trego KS- 507 PM CDT MON MAY 28 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TREGO AND NORTHWESTERN ELLIS COUNTIES UNTIL 600 PM CDT... At 507 PM CDT, Doppler radar was tracking a strong thunderstorm 5 miles northeast of Wakeeney, moving northeast at 20 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Wakeeney. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A tornado watch remains in effect until 1000 PM CDT for central and west central Kansas. LAT...LON 3911 9959 3894 9979 3913 10006 3913 9959 TIME...MOT...LOC 2207Z 230DEG 19KT 3907 9980 SUGDEN
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 1:43 PM CDT | Severe Thunderstorm Warning | DDC | Trego | 47 min |
| May 28, 2:30 PM CDT | Severe Thunderstorm Warning | DDC | Trego | 45 min |
| May 28, 3:06 PM CDT | Severe Thunderstorm Warning | DDC | Trego | 42 min |
| May 28, 3:36 PM CDT | Flash Flood Warning | DDC | Trego | 3 hr |
| May 28, 3:47 PM CDT | Severe Thunderstorm Warning | DDC | Trego | 58 min |
| May 28, 4:23 PM CDT | Special Weather Statement | DDC | Grant, Morton | 52 min |
| May 28, 4:23 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness, Trego | 23 min |
| May 28, 4:38 PM CDT | Special Weather Statement | DDC | Finney | 52 min |
| May 28, 4:40 PM CDT | Special Weather Statement | DDC | Trego | 65 min |
| May 28, 4:49 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Lane, Scott | 18 min |
| May 28, 4:57 PM CDT | Special Weather Statement | DDC | Morton | 48 min |
| May 28, 5:02 PM CDT | Severe Thunderstorm Warning | DDC | Morton | 43 min |
| May 28, 5:06 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Hamilton, Kearny, Morton, Stanton | 54 min |
| May 28, 5:07 PM CDT | Special Weather Statement | DDC | Trego | 53 min |
| May 28, 5:18 PM CDT | Severe Thunderstorm Warning | DDC | Trego | 36 min |
| May 28, 5:20 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 40 min |
| May 28, 5:29 PM CDT | Special Weather Statement | DDC | Ellis | 61 min |
| May 28, 5:38 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stanton | 67 min |
| May 28, 5:51 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 39 min |
| May 28, 5:55 PM CDT | Special Weather Statement | DDC | Trego | 65 min |
| May 28, 6:06 PM CDT | Severe Thunderstorm Warning | DDC | Trego | 17 min |
| May 28, 6:07 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Lane, Scott | 53 min |
| May 28, 6:09 PM CDT | Special Weather Statement | DDC | Morton | 66 min |
| May 28, 6:12 PM CDT | Severe Thunderstorm Warning | DDC | Morton | 63 min |
| May 28, 6:20 PM CDT | Flash Flood Warning | DDC | Trego | 6 hr |
| May 28, 6:22 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Kearny | 53 min |
| May 28, 6:26 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 49 min |
| May 28, 6:31 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Stanton, Stevens | 59 min |
| May 28, 6:42 PM CDT | Severe Thunderstorm Warning | DDC | Stanton | 27 min |
| May 28, 6:43 PM CDT | Severe Thunderstorm Warning | DDC | Trego | 47 min |
| May 28, 6:45 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Gray, Haskell, Kearny | 60 min |
| May 28, 6:54 PM CDT | Tornado Warning | DDC | Finney, Grant, Haskell, Kearny | 36 min |
| May 28, 6:55 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness, Scott, Trego | 50 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.